# SDR UIEA200400194

- Difficulty date: November 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 65B9081351
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULED MAINTENANCE INSPECTION, DELAMINATION WAS FOUND ON NR 2 PYLON FAIRING ASSY.  AT THE AFFECTED AREA, SKIN AND CORE WERE TRIMMED FROM THE OB SKIN SIDE AND REPLACEMENT CORE AND SKIN WERE SPLICED BY BONDING IAW SRM 51-40-06.  IT WAS FURTHER REINFORCED BY LOCAL DOUBLER WITH POTTED FASTENERS.  PERFORM DETAIL VISUAL INSPECTION, INCLUDING COIN TAP OF THE FAIRING AT THE SUBJECT REPAIR AREAS, EVERY C-CHECK OR 18 MONTHS, WHICHEVER COMES FIRST, FOR DELAMINATION, CRACKING OR LOOSE FASTENERS.  EO TO BE ISSUED TO ACCOMPLISH INSPECTION AT C-CHECK OR 18 MONTHS, WHICHEVER COMES FIRST.
